Journals / Gazi University Journal of Science / 2026 / Volume: 34 Issue: 2

On Quasi-Hemi-Slant Riemannian Maps

Rajendra Prasad(University of Lucknow)0000-0002-7502-0239
Sushil Kumar(Shri Jai Narain Misra Post Graduate College)0000-0003-2118-4374
Sumeet Kumar(university of Lucknow)0000-0003-1214-5701
Aysel Turgut Vanlı(GAZİ ÜNİVERSİTESİ, FEN FAKÜLTESİ)0000-0001-9793-7366
Pages
—
Publication Date
2021-06-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Moreover, structured concrete examples for this notion are given.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:I n this paper, quasi-hemi-slant Riemannian maps from almost Hermitian manifolds onto Riemannian manifolds are introduced.
📊
Key Findings & Data:The geometry of leaves of distributions that are involved in the definition of the submersion and quasi-hemi-slant Riemannian maps are studied.
💡
Conclusion & Impact:Moreover, structured concrete examples for this notion are given.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Riemannian maps · Semi-invariant maps · Quasi bi-slant maps

Abstract

I n this paper, quasi-hemi-slant Riemannian maps from almost Hermitian manifolds onto Riemannian manifolds are introduced. The geometry of leaves of distributions that are involved in the definition of the submersion and quasi-hemi-slant Riemannian maps are studied. In addition, conditions for such distributions to be integrable and totally geodesic are obtained. Also, a necessary and sufficient condition for proper quasi-hemi-slant Riemannian maps to be totally geodesic is given. Moreover, structured concrete examples for this notion are given.

🔖

Cite This Article

Prasad, R., Kumar, S., Kumar, S., Vanlı, A. T. (2021). On Quasi-Hemi-Slant Riemannian Maps. Gazi University Journal of Science, Volume: 34 Issue: 2. https://doi.org/10.35378/gujs.746652

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (21)

  1. Sahin, B., “Riemannian submersions, Riemannian maps in Hermitian geometry, and their applications”, Elsevier: Academic Press (2017).
  2. Lerner, D.E., Sommers, P.D., “Complex Manifold Techniques in Theoretical Physics”, Research Notes in Mathematics; 32, Pitman Advanced Publishing, (1979).
  3. Chandelas, P., Horowitz, G.T., Strominger, A., Witten, E., “Vacuum configurations for super-strings”, Nuclear Physics B, 258: 46-74, (1985).
  4. Tromba, A.J. “Teichmuller Theory in Riemannian Geometry”, Lectures in Mathematics: ETH Zurich, Birkhauser, Basel, (1992).
  5. Esposito, G., “From spinor geometry to complex general relativity”, International Journal of Geometric Methods in Modern Physics., 2: 675–731, (2005).
  6. O’Neill’s B., “The fundamental equations of a submersion”, The Michigan Mathematical Journal, 33(13): 459–469, (1966).
  7. Gray, A., “Pseudo-Riemannian almost product manifolds and submersions”, Journal of Mathematics and Mechanics, 16: 715-738, (1967).
  8. Watson, B., “Almost Hermitian submersions”, Journal of Differential Geometry, 11(1): 147-165, (1976).
  9. Falcitelli, M., Ianus, S., Pastore, A.M., “Riemannian Submersions and Related Topics”. World Scientific: River Edge, NJ, (2004).
  10. Chinea, D., “Almost contact metric submersions”, Rendiconti del Circolo Matematico del Palermo, 34(1): 89–104, (1985).
  11. Park, K.S., Prasad, R., “Semi-slant submersions”, Bulletin of the Korean Mathematical Society., 50: 951- 962, (2013).
  12. Sahin, B.,” Generic Riemannian maps”, Miskolc Mathematical Notes 18(1): 453–467, (2017).
  13. Akyol, M.A., Sari, R., Aksoy, E., “Semi-invariant ξ⊥ Riemannian submersions from almost Contact metric manifolds”, International Journal of Geometric Methods in Modern Physics, 14(5): 1750075, (2017).
  14. Tastan, H.M., Sahin, B., Yanan, S., “Hemi-slant submersions”, Mediterranean Journal of Mathematics., 13(4): 2171-2184, (2016).
  15. Sayar, C., Akyol, M.A., Prasad, R., “Bi-slant submersions in complex geometry”, International Journal of Geometric Methods in Modern Physics, 17(4): 2050055-44, (2020).
  16. Prasad, R., Shukls, S. S., Kumar, S., “On Quasi-bi-slant Submersions”, Mediterranean Journal of Mathematics 16(6): December, (2019).
  17. Longwap, S., Massamba, F., Homti, N.E., “On Quasi-Hemi-Slant Riemannian Submersion” Journal of Advances in Mathematics and Computer Science, 34(1): 1–14, (2019).
  18. Fischer, A.E., “Riemannian maps between Riemannian manifolds”, Contemporary Mathematics., 132: 331–366, (1992).
  19. Blair, D. E., “Riemannian geometry of contact and symplectic manifolds”, Progress in Mathematics:203, Birkhauser Boston, Basel, Berlin, (2002).
  20. De, U.C., Sheikh, A.A., “Complex manifolds and Contact manifolds”, Narosa publishing: January, (2009).
  21. Baird, P., Wood, J.C., “Harmonic Morphism between Riemannian Manifolds”, Oxford science publications: Oxford. (2003).